# SDR AALA20160228005

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 45,729 hours, 14,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: P2010031302
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LT SIDE LIGHT LENS MISSING FOR EMER EXIT SIGN JUST AFT OF DOOR.  INSTALLED NEW EMER EXIT SIGN LIGHT LENS AT AFT LT GALLEY JUST AFT OF DOOR IAW AMM 33-51-10.  THE ACFT WAS NOT GNDED.
